Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 85, NWS Green Bay, WI

November 10, 2017

NWS Green Bay, WI issued this small craft advisory at Nov 10, 2017, 4:47 AM CST. It took effect at Nov 10, 2017, 9:00 PM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2017, 4:47 AM CST (10:47 UTC)
In effect from
Nov 10, 2017, 9:00 PM CST
Expired
Nov 12, 2017, 3:00 AM CST
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

202 
WHUS73 KGRB 101047
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
447 AM CST FRI NOV 10 2017

LMZ521-522-541>543-101900-
/O.NEW.KGRB.SC.Y.0085.171111T0600Z-171112T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
447 AM CST FRI NOV 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CST SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CST SATURDAY NIGHT. 

* WINDS...SOUTH TO 30 KNOTS WITH SOME GALE FORCE GUSTS.

* WAVES...INCREASING TO 3 TO 5 FEET ON THE BAY AND 5 TO 8 FEET ON
  THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
984 
WHUS73 KGRB 101628
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1028 AM CST FRI NOV 10 2017

LMZ521-522-110030-
/O.EXT.KGRB.SC.Y.0085.171111T0300Z-171112T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1028 AM CST FRI NOV 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 PM CST SATURDAY...

* WINDS...BECOMING SOUTH 15 TO 25 KNOTS TONIGHT VEERING SOUTHWEST
  SATURDAY MORNING. GUSTS TO AROUND 30 KNOTS.

* WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-110030-
/O.EXT.KGRB.SC.Y.0085.171111T0300Z-171112T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1028 AM CST FRI NOV 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 AM CST SUNDAY...

* WINDS...BECOMING SOUTH TO 30 KNOTS WITH A FEW GALE FORCE GUSTS
  POSSIBLE. WIND VEERING SOUTHWEST SATURDAY MORNING.

* WAVES...BUILDING TO 6 TO 10 FEET OVERNIGHT INTO SATURDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
621 
WHUS73 KGRB 102113
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CST FRI NOV 10 2017

LMZ521-522-110515-
/O.CON.KGRB.SC.Y.0085.171111T0300Z-171112T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
313 PM CST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM CST SATURDAY...

* WINDS...BECOMING SOUTH 15 TO 25 KNOTS TONIGHT VEERING 
  SOUTHWEST SATURDAY MORNING. GUSTS TO AROUND 30 KNOTS. 

* WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-110515-
/O.CON.KGRB.SC.Y.0085.171111T0300Z-171112T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
313 PM CST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM CST SUNDAY...

* WINDS...BECOMING SOUTH TO 30 KNOTS WITH A FEW GALE FORCE GUSTS
  TO 35 KNOTS POSSIBLE. WIND VEERING SOUTHWEST SATURDAY MORNING. 

* WAVES...BUILDING TO 6 TO 10 FEET OVERNIGHT INTO SATURDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
652 
WHUS73 KGRB 110322
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CST FRI NOV 10 2017

LMZ521-522-111130-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
922 PM CST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
SATURDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS TONIGHT VEERING SOUTHWEST 
  SATURDAY MORNING. GUSTS TO AROUND 30 KNOTS. 

* WAVES...BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-111130-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
922 PM CST FRI NOV 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...SOUTH AT 20 TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 
  35 KNOTS POSSIBLE. WIND VEERING SOUTHWEST SATURDAY MORNING. 

* WAVES...BUILDING TO 6 TO 10 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
316 
WHUS73 KGRB 110933
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 AM CST SAT NOV 11 2017

LMZ521-522-111745-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
333 AM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTH AT 15 TO 25 KNOTS VEERING SOUTHWEST. A FEW GALE
  FORCE GUSTS TO AROUND 35 KNOTS POSSIBLE. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-111745-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
333 AM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...SOUTH TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 
  KNOTS POSSIBLE. 

* WAVES...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
984 
WHUS73 KGRB 111625
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1025 AM CST SAT NOV 11 2017

LMZ521-522-120030-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1025 AM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTH AT 15 TO 25 KNOTS VEERING SOUTHWEST. GUSTS TO
  AROUND 30 KNOTS. 

* WAVES...2 TO 4 FEET...LOCALLY HIGHER NORTH OF CHAMBERS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-120030-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1025 AM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...SOUTH AT 15 TO 25 KNOTS VEERING SOUTHWEST. GUSTS TO
  AROUND 30 KNOTS. A FEW GUSTS TO 35 KNOTS POSSIBLE.

* WAVES...6 TO 10 FEET SUBSIDING TO 5 TO 8 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
634 
WHUS73 KGRB 112057
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CST SAT NOV 11 2017

LMZ521-522-120300-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
257 PM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...SOUTHWEST AT 10 TO 20 KNOTS. A FEW GUSTS TO 25 KNOTS. 

* WAVES...2 TO 4 FEET...LOCALLY HIGHER NORTH OF CHAMBERS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-120500-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
257 PM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...SOUTHWEST AT 10 TO 20 KNOTS. GUSTS TO AROUND 30 KNOTS. 

* WAVES...5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
064 
WHUS73 KGRB 120310
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
910 PM CST SAT NOV 11 2017

LMZ521-522-120415-
/O.EXP.KGRB.SC.Y.0085.000000T0000Z-171112T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
910 PM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY
CONDITIONS ON THE WATERS OF GREEN BAY.

$$

LMZ541>543-120900-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-171112T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
910 PM CST SAT NOV 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...SOUTHWEST AT 10 TO 20 KNOTS VEERING WEST AFTER MIDNIGHT.

* WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 4:16 AM CST, 31 minutes earlier.

Area forecast discussion, Nov 10, 4:16 AM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
416 AM CST Fri Nov 10 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 415 AM CST Fri Nov 10 2017

Lots of interesting weather today through Saturday. Record low
temperatures were set at several locations this morning, and it
would have been even colder if there was snow cover over more of
the region. The very cold air was producing lake effect clouds and
snow showers over Vilas county and also over Lake Michigan.

The center of the unseasonably strong 1040 mb high will drift across
northern Wisconsin today and winds will veer from the north to southeast.
As it does, lake effect snow showers over Lake Michigan should move
ashore in Manitowoc, kewaunee and Door counties. The air is sufficiently
cold for good lake effect snow, but there is quite a bit of directional
shear and the height of the subsidence inversion is too low for ideal
conditions. Think there may be an inch or so of snow but lake effect
snow forecasting is difficult. Highs today will around 15 degrees below
normal.

Strong warm advection will begin tonight as the surface high moves
east and an upper trough approaches from the west. This should result
in light snow across the northwest two thirds of the forecast area
by daybreak Saturday. Snow accumulations of an inch or so are likely
northwest of the lake and bay. Temperatures should remain steady
or rise overnight.

Light snow is expected across the whole region Saturday, though it
may be mixed with rain near Lake Michigan and end as freezing drizzle
across northcentral Wisconsin in the afternoon. An additional inch or
so of snow is expected in most places.

The Saint Louis University catalog of winter weather events has a
couple of similar weather situations in early December of 2000 and
2007. The air currently across the Great Lakes is so could that
the current weather pattern is more like early December than mid
November. Those two events produced about 1 to 3 inches of snow.

.LONG TERM...Saturday Night Through Thursday
Issued at 415 AM CST Fri Nov 10 2017

An active northern stream to continue through the period as a
series of systems work east across the northern tier of states.
Since the mean flow is progressive, timing of each system is a
problem that will need to be sorted out. Temperatures should
slowly moderate closer to normal by early next week, then reside
at or slightly above normal for the rest of the week.

Precipitation chances will continue into at least Saturday evening
for the southeast half of the forecast area (generally south and
east of a line from AUW-IMT), primarily due to the passage of a
shortwave trough and resultant cyclonic flow. A mix of light snow
and light freezing rain is expected during the evening and then
transition more to a drizzle or freezing drizzle as we lose ice
crystals aloft and cooler air arrives after midnight. Perhaps up
to one-half inch of snow is possible over parts of east-central WI
with little in the way of ice accumulation. Roads may become slick
in some locations, so anyone planning on travel Saturday night
should plan accordingly. Otherwise, mainly cloudy skies to prevail
through the night with min temperatures in the lower to middle 20s
north, middle 20s to around 30 degrees south. An area of high
pressure is forecast to build across the Upper MS Valley/Midwest
on Sunday. After a cloudy start to the day, expect to see at least
some filtered sunshine return during the afternoon. Max
temperatures to be in the middle 30s north-central, middle 30s to
around 40 degrees south.

This surface high moves into the western Great Lakes region Sunday
night, bringing partly cloudy skies and light winds to northeast
WI. Despite favorable conditions for temperatures to really drop
off, readings are expected to be close to normal due to rising
upper heights into the region. Look for min temperatures in the
lower 20s north, middle to upper 20s south. As the high pressure
shifts to the east on Monday, a return flow develops mainly to our
west across the Upper MS Valley. Onset of WAA should bring some
mid or high clouds into WI Monday afternoon, but no precipitation.
As winds back to the south-southwest later in the day, slightly
warmer air will return to WI and bring temperatures up into the
middle to upper 30s north, upper 30s to lower 40s south.

The WAA is forecast to slowly strengthen over WI Monday night and
it becomes a question as to when the atmosphere would saturate
sufficiently to allow any precipitation to reach the ground. The
models disagree in this regard with some model output showing
light precipitation developing, while others stay dry. If
precipitation did come to fruition, precipitation type would
become an issue as 8H temperatures rise above 0C, while surface
temperatures are below freezing. Just something to watch in the
coming days. The models all show saturation being reached by
Tuesday, thus with a little rain/snow mix possible early, expect
an increasing chance for light rain through the day. Even with
clouds and precipitation in the area, max temperatures should be
right around normal with readings in the upper 30s to around 40
degrees north, lower to middle 40s south.

Precipitation chances continue into Tuesday night as a cold front
sweeps across WI, quickly followed by another upper trough.
Precipitation type would mainly be all liquid Tuesday evening,
however as colder air filters into the area behind the cold front,
look for precipitation to either mix with or change over to all
snow after midnight. This system quickly shifts east by Wednesday
morning, thus a diminishing precipitation threat, followed by
decreasing clouds as high pressure moves into the Upper Midwest.
The mean flow remains only slightly amplified on Wednesday with a
modest upper ridge over the central CONUS. Temperatures would
remain slightly above normal, despite the passage of the cold
front.

After a quiet Wednesday night as the high pressure moves across
WI, attention turns to the next weather system moving out of the
northern Rockies. As one would expect, there are model differences
with regards to not only the speed of the system, but also
moisture return into WI. For the time being, have followed the
consensus solution which brings a chance of mainly light rain to
northeast WI Thursday afternoon. Max temperatures on Thursday to
be in the lower to middle 40s north, middle to upper 40s south.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1025 PM CST Thu Nov 9 2017

Snow showers and MVFR CIGS continued across far north-central
Wisconsin through late evening. The snow showers should come to an
end early Friday morning along with a clearing trend in the
clouds. VFR conditions should prevail across much of the region
through Friday. The only exception may be along the Lake Michigan
shoreline during the day Friday. Latest guidance suggest lake
effect snow showers/flurries and MVFR cigs could arrive as early
as late morning at KSUE/KMTW. Have moved up the timing of the snow
showers to account for the latest model trends.

The next system arrives late Friday evening into early Saturday
morning and continues into Saturday. Some timing differences if
the snow would make it into KRHI/KARV by 06z tomorrow night. MVFR
CIGS should arrive across the entire as the system approaches
from the west Friday night.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Kallas
AVIATION.......Eckberg
Hazardous weather outlook, Nov 10, 3:54 AM CST, 53 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
354 AM CST Fri Nov 10 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
354 AM CST Fri Nov 10 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Hazardous travel is possible late this morning and afternoon near
Lake Michigan. Lake effect snow showers could move inland from the
lake and produce slick roads and low visibilities, especially along
Highway 42. Snow accumulations of an inch or so are possible.

There is also a good chance of light snow across northern and central
Wisconsin late tonight as an upper level disturbance approaches from
the west. An inch or so of snow is likely north of a Wausau to
Niagara line, with less to the south. Roads and sidewalks will
become snow covered, so travel with care.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Light snow is expected across the entire area Saturday. It could be
mixed with rain near Lake Michigan, and may end in the afternoon
as light freezing rain or drizzle in northcentral Wisconsin. Snow
accumulations are expected to be an inch or two. The precipitation
over east central Wisconsin may end as freezing drizzle Saturday
night.

There is a chance of light snow across northern Wisconsin late Tuesday
night. Due to warming temperatures, any accumulation appears to be
minimal at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-111000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
354 AM CST Fri Nov 10 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Some gale force wind gusts are possible late tonight over lake Michigan
and the central and northern bay.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Gale force wind gusts are possible Saturday over lake Michigan and
the central and northern bay.

RDM/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 11:48 AM CSTSpecial Weather StatementGRBManitowoc57 min

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.